# SDR SABA020084

- Difficulty date: August 20, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N883CC
- Make and model: Dhav DHC8103
- Aircraft serial: 162
- Aircraft time: 33,317 hours, 43,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1306
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 883 ON FLIGHT 5080 FROM AGS TO CLT, ON POST-FLIGHT THE CREW COULD NOT GET THE FLOOR EMERGENCY LIGHTS TO TEST. MAINTENANCE REPAIRED A WIRE AND REPLACED BULBS. SYSTEM OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
